# SDR SWAA2021090213317

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 48,219 hours, 24,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RH LOWER EMERGENCY LIGHT AND EXTERIOR EMERGENCY LIGHT JUST AFT OF FWD SERVICE DOOR WILL NOT ILLUMINATE DURING TEST. ; / [01] REMOVED AND REPLACED FAILED BATTERY PACK M1674 PER AMM 33-51-06. EMERGENCY LIGHTS NOW OPS CHECK GOOD.
